# SDR USAA990470

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Part time: 35,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING RON, FOUND ONE CRACK APPROX .5 INCH LONG AND ONE CRACK .125 INCH LONG ON AFT CARGO DOOR EXTERIOR SKIN AT AFT UPPER CORNER AND FORWARD UPPER CORNER OF HANDLE CUTOUT.  CUTOUT DAMAGE AND INSTALLED DOUBLER REPAIR PER TR 52-30-03. (M)
